# SDR FDEA201109234072

- Difficulty date: September 23, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652241919
- Condition: Corroded
- Location: Bs 890 S18a Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 18A, LOWER SHELF AT BS 890, LBL 60.  REMOVED DAMAGED STRINGER, FABRICATED NEW, AND INSTALLED IAW DWG 65-22419 & SRM 51-30-2.
